| Model Number |
3146 |
| Medical Device Problem Codes |
Therapeutic or Diagnostic Output Failure (3023); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.One lead had high impedances and the other lead did not provide adequate coverage.Surgical intervention may take place in the future to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information was obtained, revealing that the leads were replaced via surgical intervention on (b)(6) 2025.Prior to surgery, x-ray imaging confirmed that both leads had migrated.Therapy was restored post op.